# SDR COMA0260388

- Difficulty date: June 25, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- Aircraft time: 9,911 hours, 10,101 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0338
- Condition: Malfunctioned
- Location: Mlg
- Part time: 9,911 hours, 10,101 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5294 GEAR DISAGREE WARNING DURING RETRACION.REPLACED THE MLG SELECTOR VALVE.
